# SDR SWAA983126

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 2530 · Buffet/Galleys
- Part: Strap
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTED NOISE FROM FWD SERVICE DOOR AREA.  AIRCRAFT RETURNED TO BWI AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND A SAFETY STRAP STUCK OUTSIDE OF DOOR.  RESECURED FWD SERVICE DOOR SAFETY STRAP INSPECTED DOOR AND FRAME FOR DAMAGE.  NO DAMAGE NOTED, OK TO CONTINUE.
